| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed blisters under the lifevest equipment.There was no alleged device malfunction contributing to the irritation.The patient¿s physician recommended seeing a dermatologist for the skin irritation.Follow up indicated that the skin irritation improved.
Additional Manufacturer Narrative
Not applicable.